# SDR AALA202406243723

- Difficulty date: June 22, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N937AN
- Make and model: Boeing 737823
- Aircraft serial: 30082
- Aircraft time: 64,028 hours, 26,888 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 112A3209206
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN RIGHT WING TANK INTERTRAL UPPER AFT STRINGER U9 BETWEEN RIB 19 AND RIB 22. REPLACED STRINGER PER EA 352320.
